# SDR SWAA2013040114309

- Difficulty date: March 23, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 65,816 hours, 60,948 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 65C27554
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 PYLON INBD SKIRT FAIRING HAS A SUSPECTED CRACK IN THE FWD UPPER CORNER.  REPAIRED FAIRING PER EA.
